MathSciNet Relay Station
MathSciNet bibliographic data
MR949856 82A43
Dhar, D. First passage percolation in many dimensions. Phys. Lett. A 130 (1988), no. 4-5, 308–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement